| Model Number |
0663 |
| Medical Device Problem Codes |
Failure to Capture (1081); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If pertinent information is provided in the future, a supplemental report will be submitted.
Event or Problem Description
It was reported that the health care professional (hcp) requested assistance with programming magnetic resonance imaging (mri) protection mode on this implantable cardioverter defibrillator (icd) system.Technical services (ts) reviewed and noted there was loss of capture (loc) and high capture thresholds on the right ventricular (rv) lead.Subsequently, this icd and rv lead were explanted and replaced.This product has not been returned for analysis.No additional adverse patient effects were reported.